OJDM  Vol.6 No.2 , April 2016
Double Derangement Permutations
Abstract: Let n be a positive integer. A permutation a of the symmetric group  of permutations of  is called a derangement if   for each . Suppose that x and y are two arbitrary permutations of . We say that a permutation a is a double derangement with respect to x and y if  and  for each . In this paper, we give an explicit formula for , the number of double derangements with respect to x and y. Let  and let  and  be two subsets of  with  and . Suppose that  denotes the number of derangements x such that . As the main result, we show that if  and z is a permutation such that  for  and  for , then  where .
Cite this paper: Daneshmand, P. , Mirzavaziri, K. and Mirzavaziri, M. (2016) Double Derangement Permutations. Open Journal of Discrete Mathematics, 6, 99-104. doi: 10.4236/ojdm.2016.62010.

[1]   Graham, R.L., Knuth, D.E. and Patashnik, O. (1988) Concrete Mathematics. Addison-Wesley, Reading.

[2]   Pitman, J. (1997) Some Probabilistic Aspects of Set Partitions. American Mathematical Monthly, 104, 201-209.

[3]   Knopfmacher, A., Mansour, T. and Wagner, S. (2010) Records in Set Partitions. The Electronic Journal of Combinatorics, 17, R109.